# SDR DALA2024090408717

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 13,553 hours, 6,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 3 UPPER AFT SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. REMOVED RH SLAT TRACK NBR 3 UPPER AFT SURFACE CORRSION BY BLENDING PER AMDS W/C 5742-01028-02B. J.HENDRICK 2372882 PERFORMED HFEC ON BLENDED AREA PER ANDTP BD500-A-J51-01-20-01AAA -353A-A NO DEFECTS NOTED. (LP# 0529861)
